ITM Web Conf.
Volume 9, 2017The 2016 International Conference Applied Mathematics, Computational Science and Systems Engineering
|Number of page(s)||5|
|Published online||09 January 2017|
Notes about the linear complexity of Ding-Helleseth generalized cyclotomic sequences of length pq over the finite field of order p or q
Novgorod State University, Veliky Novgorod, Russia
* e-mail: Vladimir.Edemsky@novsu.ru
We investigate three classes of Ding-Helleseth-generalized cyclotomic sequences of length pq. We derive the linear complexity and the minimal polynomial of above-mentioned sequences over the finite fields of orders p and q, where p and q are two odd distinct primes, and obtain series of sequences with high linear complexity.
© The Authors, published by EDP Sciences, 2017
This is an Open Access article distributed under the terms of the Creative Commons Attribution License 4.0, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.